MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553570
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to june 01, 2025, as no event date was reported.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of additional device required to complete the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery systems was implanted in the pancreas to treat a pseudocyst during an endoscopic ultrasound (eus) procedure performed on an unknown date.During the procedure, the axios stent deployed incorrectly into the pseudocyst.The device was apparently left implanted, and the procedure was completed with the use of an alternative method.However, the axios stent is scheduled to be explanted on (b)(6) 2025.There were no patient complications as a result of this event.No further information has been obtained despite good faith effort.
 
Additional Manufacturer Narrative
Block b5, d1, d2 and d4 has been updated with additional information received on october 01, 2025, block b3: date of event: date of event was approximated to june 01, 2025, as no event date was reported.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of additional device required to complete the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery systems was implanted in the pancreas to treat a pseudocyst during an endoscopic ultrasound (eus) procedure performed on an unknown date.During the procedure, the axios stent deployed incorrectly into the pseudocyst.The device was apparently left implanted, and the procedure was completed with the use of an alternative method.However, the axios stent is scheduled to be explanted on (b)(6) 2025.There were no patient complications as a result of this event.Additional information received on october 01, 2025.It was reported that the upn#m00553570.

Brand Name
AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22338989
Report Number3005099803-2025-02864
Device Sequence Number13051545
Product Code PCU
UDI-Device Identifier08714729979333
UDI-Public(01)08714729979333
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553570
Device Catalogue NumberM00553570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown